# SDR YENA2020010210004

- Difficulty date: January 1, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 62,899 hours, 22,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008494
- Condition: Failed
- Location: Cabin
- Part time: 47,352 hours, 17,222 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 433, DCA-PBI. EMERGENCY LIGHTS AT 51WL AND 43WL INOP; R & R EPSU AT 11WL IAW AMM 33-51-38 REPLACED EMERGENCY LIGHT ASSY AT 43WL IAW AMM 33-51-17. REPLACED BATTERY TO EPSU AT 11WL IAW AMM 33-51-38 ALL OPS CHECKS OKAY.
